Jun 8, 2008
My hepatitis profile:Im negative hbeag and reactive anti-hbe,but reactive hbsag under entecavir baraclude therapy for one year,can i stop taking baraclube? thanks.
| Response from Dr. McGovern
You will want to discuss with your physician to see if this reactive anti-HBe occurred on therapy. If so, it would be reasonable to treat for six months after your seroconversion occurred (eAg positive to eAB positive).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands Could I Have Acute HIV Infection
- Diarrhea After Licking Genital Worried I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Rash After Touching Skin Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.